CureZone   Log On   Join
Re: does MMS thin your blood ???
 
SilverFox Views: 3,815
Published: 9 years ago
 
This is a reply to # 1,423,717

Re: does MMS thin your blood ???


Hello Lee,

Actually, we really don't know...

If you want to check on this, you can stabilize yourself on your blood thinner, then take some Miracle-Mineral-Supplement prior to going in to have it re-checked. If it causes a swing in your clotting time, you will have your answer.

If you happen to do this, check back in and let us know what you find.

Tom
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.109 sec, (1)